# SDR SWAA2022081629990

- Difficulty date: July 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY REAR SPAR LOCATED IRSS 215 APPROX AT RT WING 2022-368386 / [01] TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N:A21043226; DUE DATE: 10-AUG-22.;[02] REPLACED PLATE ASSY AND FASTENERS REAR SPAR LOCATED IRSS 215 APPROX AT RT WING IAW B737-700 SRM 51-40-2 AND DWG #115A2001; SHEET 1; REV. B. SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] CORRECTED STEP 1  REPLACED PLATE ASSY AND FASTENERS REAR SPAR LOCATED IRSS 215 APPROX AT RT WING IAW B737-700 SRM 51-40-02-0G-0AND DWG #115A2001; SHEET 1; REV. B. SEE INDIVIDUAL SIGN-OFFS BELOW.;[04] CORRECTED STEP 3   REPLACED PLATE ASSY AND FASTENERS REAR SPAR LOCATED IRSS 215 APPROX AT RT WING IAW B737-700 SRM 51-40-02-0G-0AND DWG #115A2001; SHEET 1; REV. B. SEE INDIVIDUAL SIGN-OFFS BELOW.;[05] REPLACED PLATE ASSY AND FASTENERS REAR SPAR LOCATED IRSS 215 APPROX AT RT WING IAW B737-700 SRM 51-40-02-0G-0AND DWG #115A2001; SHEET 1; REV. B. RII COMPLETED  SEE INDIVIDUAL SIGN-OFFS BELOW.
